Ask Health Experts and Get Answers to Your Health Question ASAP
I just checked and I do have a small lump near my rectum. Tried over the counter things like Tagament and Pepcid but they never helped. I do get heartburn sometime too. Yes I do suffer from anxiety and severe stress. I also suffer from panic attacks that get so bad I have a hard time catching my breath and I have been very short windend lately maybe that's from my panic attacks. My Doctor was prescribing me xanax for the panic attacks but I moved to Asheville, NC. and when I did find a Family Practice Doctor he would not prescribe them for me so I have to suffer through them and sometimes it's very difficult. I do have sever stomach pains wich started over a month ago and have them every single day. I sometimes don't want to even get out of bed because I feel so bad! I am normally a very high energy person who is always happy but this has me very down! The only meds I take on a daily basis are adderall, paxil, trazadone and my hormone patch.
Why does my stomach look and feel so bloated? This has been going on for a month or more and it's very uncomfortable. Would eating yougurt help? You see I was living in a motel for almost a year and your right my diet was terrible as I only had a mircowave and it was very depressing. I finally moved into an apartment and it's as if I don;t know how to live a normal life anymore, sounds crazy but it's true! I also got a great job in October 2012 at The Biltmore Estate and when I was finally trained I feel down the stairs and sprained my ankle. I was sent to the urget care and I had to take ibuporofen, naproxen sodium and norco. I was wondering if thse meds could have played a part in my stomach problems? I have also been very worried about my job as I haven't been put back on the schedule. I just made an appoinment to see my therapist to take care of my mental health concerns but still very concerend about my stomach issues. I am sleeping way too much and have no energy. I woke up today feeling dizzy and now have terrible pains again in my stomach, a burning and achy feeling and have diarrea. Yesterday I was constipated. What do you think I should do next? Should I make an appoinment to see a gastroenterologist? I appreciate all of your help in this manner, it's tough not knowing what's going on and even tougher when your alone. I just moved into my new apartment and I should be happy but I can't seem to get it in order as I feel so bad.
I am still awaiting an answer from my reply to the Doctors answer. Please ask him to reply.
Dear Dr. Josh,
I went to the Doctor today he wasn't my choice but my mom and sister go to him. Anyway he just said the I have irritable bowel syndrome. And that I should have a colonoscopy and is going to referer me so I can have one butr he never gave me a thing to take! Last time I was diagnosed with this the Dr. in New Orleans gave me a medication to relax my stomach but I can't remember what it was; seeing that allot of my problems stem from my nerves I asked for xanax which I was prescribed for my panic attacks when I lived in Burlington, NC. But he refused to give them to me; he didn;t even take a blood test and also old me that I was probably lactose intollerent. How could he know that!
I have never had that problem but maybe he thinks that milk products are cauing this condition. I also told him about all the meds I was on for my sprained ankle, the ultrum, the neoprxen sodium and the ibuprophen. I asked if those could have contributed to my pains but he said no! Now I don't believe that. Every website I checked said that they can be harmeful to your stomach. What do you think about this doctor. Do you think is he right or what. I value your opinion Dr. Josh so please tell me what you think. And I will be done. And I plan on giving you a very high score.! Thanks,
Melinda G. Burke
Thanks for Everything!!! Dr. Josh